Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain, burning in stomach, heavy burps, no relief with antacid, home remedies. Help?

My husband has pain and now burning and pain in his stomach . He has taken a nexium this am, a glass of 1 tsp. of baking powder and water, three tums and 2 tablespoons of antacid during the day. Nothing has relieved his pain and gas. He did throw up 2 times this am. He has no other pains anywhere and his blood pressure is only slightly high. His gas is only from burps. Please help! Thank you - Carole Walcutt in Fort Wayne, IN.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Carole,
According to history and chief complaints given by you it seems your husband is suffering from peptic ulcer disease. It is the most common ulcer of an area of the gastrointestinal tract that is usually acidic and thus extremely painful.It may be due to H.pylori infection or by ingestion of drugs like aspirin,ibuprofen,etc. Antacids along with H2Blockers can help,even sucralfate is a good option now a days.Treatment of H.pylori infection is also necessary.I advice you to consult gastroenterologist for further management.
Hope this info helped you .

Dr Hari Om Chandrakar
Answered: Sun, 24 Nov 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor